# SDR 2006UALA00833

- Difficulty date: May 1, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 44,690 hours, 16,406 cycles
- Engine: Pwa PW2037
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO DIFFICULTY MAINTAINING CONTROL OVER THE AFT CABIN TEMP.
